Hecke operators on Hilbert-Siegel modular forms

S Caulk, LH Walling

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We define Hilbert–Siegel modular forms and Hecke "operators" acting on them. As with Hilbert modular forms (i.e. with Siegel degree 1), these linear transformations are not linear operators until we consider a direct product of spaces of modular forms (with varying groups), modulo natural identifications we can make between certain spaces. With Hilbert–Siegel forms (i.e. with arbitrary Siegel degree) we identify several families of natural identifications between certain spaces of modular forms. We associate the Fourier coefficients of a form in our product space to even integral lattices, independent of basis and choice of coefficient rings. We then determine the action of the Hecke operators on these Fourier coefficients, paralleling the result of Hafner and Walling for Siegel modular forms (where the number field is the field of rationals).
Translated title of the contributionHecke operators on Hilbert-Siegel modular forms
Original languageEnglish
Pages (from-to)391 - 420
Number of pages30
JournalInternational Journal of Number Theory
Volume3 (3)
DOIs
Publication statusPublished - Sep 2007

Bibliographical note

Publisher: World Scientific
Other: http://arxiv.org/abs/0710.4224

Fingerprint Dive into the research topics of 'Hecke operators on Hilbert-Siegel modular forms'. Together they form a unique fingerprint.

Cite this